# SDR AALA984176

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AA
- Make and model: Boeing 767223
- Aircraft serial: 22311
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT END OF 38L AT STATION 434 WAS BADLY CORRODED.  REMOVED CORRODED PIECE OF STRINGER.  REPLACED WITH SIMILAR LONGER SPLICE WITHOUT A JOGGLE.  (M)
